# SDR DALA2019042322584

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 44,017 hours, 22,613 cycles
- System (JASC): 2330 · Entertainment System
- Part: Module
- Condition: Smoke
- Location: Seat 2c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VSEB MODULE UNDER SEAT 2C SMOKING. FOUND VSEB CONNECTOR J14 ON HARNESS DAMAGED. R/R VSEB AT 3C/D. REPLACED SEAT HARNESS ASSEMBLY P/N ON-OFF RD-FM7363-B1520, NSN. OPS CHECKED GOOD AT SEAT 3C/D PER A319 AMM 23-34 PLACARD REMOVED.
